# SDR MALA050373

- Difficulty date: April 9, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 17,059 hours, 18,680 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RT PROP OVERSPEED INFLIGHT.  SHUT ENGINE DOWN.  INSPECTED PCU FOR LEAKS, GENERAL CONDITION OF PCU & ATTACHING HARDWARE.  ALL IN PLACE & INTACT.  CHECKED OIL LEVEL OF PGB, FOUND GOOD.  CHECKED RIGGING WITH PINS IN PCU AND QUADRANT FOR BOTH POWER AND CONDITION LEVER.  ALL CHECKS GOOD.  TOOK A/C OUT AND PERFORMED ENGINE RUNS AND PROP RUNS IAW SF AMM 71-00-00.  ALL RUNS PASS AGAIN.  REMOVED AND REPLACED RT PCU DUE TO FDR DOWNLOAD 0368.  SWAPPED BETA TUBE SIDE TO SIDE AND BACK TO ORIGINAL POSITION.  ALSO PERFORMED ENGINE RUNS ON LT SIDE FOR BETA TUBE.  ALL CHECKS GOOD 0368 AND 7112.  REMOVED & REINSTALLED AND RIGGED BETA TUBE ON RT ENGINE 13475 AND 7112.  PERFORMED ENGINE & PROP RUNS.  ALL CHECKS GOOD.
